# SDR IPXA2015122797104

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 48,952 hours, 15,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK FLOOR PANEL PN 143T5876-87 DAMAGED IN NUMEROUS AREAS.  FABRICATED NEW FLOOR PANEL, REF EOB 767-5320-9693-H.
